Overdispersed Exponential Regression Models

COMPUTATIONAL STATISTICS, Vol 12 No 2, March 26, 1997

Posted: 29 Apr 1997

See all articles by Gilg U. H. Seeber

Gilg U. H. Seeber

University of Innsbruck - Department of Political Science

Abstract

This paper introduces two-parameter exponential family distributions into the stochastic components of generalized linear models (GLMs), in order to model patterns of dispersion unexpected under ordinary GLMs, including overdispersion and underdispersion. Exponential regression models can be fitted using the iteratively re-weighted least squares algorithm and allow full likelihood analyses.

JEL Classification: C10

Suggested Citation

Seeber, Gilg U. H., Overdispersed Exponential Regression Models. COMPUTATIONAL STATISTICS, Vol 12 No 2, March 26, 1997. Available at SSRN: https://ssrn.com/abstract=4863

Gilg U. H. Seeber (Contact Author)

University of Innsbruck - Department of Political Science ( email )

Universitatsstrasse 15
Innsbruck, A-6020
Austria

Register to save articles to
your library

Register

Paper statistics

Abstract Views
539
PlumX Metrics